# SDR DALA2022041802660

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 66,134 hours, 21,405 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 HAZE IN CABIN, RT RECIRC FAN CAUTION MSG IN FLT. CORRECTIVE ACTION: FOUND RT RECIRC FAN C/B POPPED. REPLACED RT FAN OPS CK GOOD. REPLACED RT AND LH FILTERS REF B757 AMM 21-25. (8743398)
